Search

Panadol Sinus Caplets 24’S

In stock

AED 11

SAME OR NEXT DAY DELIVERY ALL OVER UAE
SKU:11103866

Panadol Sinus Caplets 24’s:

PANADOL Sinus Pain & Congestion Relief contains 500 mg of paracetamol and 5 mg of phenylephrine hydrochloride as the active ingredients.

  • Panadol Sinus Caplets provide relief from Sinus pain and Congestion.
  • For effective relief from headache and body ache
  • For effective relief from fever

How to use:

  • Please refer to the product label or seek the advice of healthcare professional.

 

 

S
WHITE
size

Reviews

There are no reviews yet.

Write a review

Your email address will not be published. Required fields are marked *

Back to Top
Product has been added to your cart